Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Enstedt, M and Melgaard, M (2009) Existence of infinitely many distinct solutions to the quasi-relativistic Hartree-Fock equations. International Journal of Mathematics and Mathematical Sciences, 2009. pp. 1-20. ISSN 0161-1712

Hammond, Paul and Lewis, Richard (2004) Congruences in ordered pairs of partitions. International Journal of Mathematics and Mathematical Sciences, 2004 (47). pp. 2509-2512. ISSN 0161-1712

This list was generated on Sun Dec 10 20:54:02 2017 GMT.